It is currently Fri Aug 18, 2017 10:19 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Fri Sep 19, 2014 12:41 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri May 02, 2014 5:40 pm
Posts: 21
In all the time I've taken suboxone films(years) I have had this issue. I've talked with the few people in real life who I trust, my doctor, etc. But I can't seem to find it here on the forum. And from what I hear, it's rather common. Maybe my issue is more severe....

I take one of my suboxone doses (2-4mg) in the morning. I wake up a little early, place it under my tongue, and just chill/sleep/whatever until I get up. It makes my morning easier. But then my coffee/espresso, breakfast (and sometimes as far as lunch) are disgusting. Not orangey... just.. numb? Like I can't taste barely anything. It's pretty gross. I can FEEL my tongue, if I bite on it, I can totally tell it's not numb. But the only way to describe the feeling is NUMB. Then I dose again in the evening, same thing. I try to dose after dinner so I can enjoy one meal a day!!!

Not only that, but I never got canker sores, mouth irritation, cold sore type dealies... but now that I've been on strips awhile I get some sort of mouth irritation every other day. Mostly little blisters. It's so irritating!!! :evil:

But when I took pill version (subutex and suboxone)... nope, no problem at all. My doctor writes for both, he doesn't care which version I take. But my insurance refuses (even with dr advocating to insurance for me) to pay for pill version. And from talking with other patients at this office (mostly medicaid, like me) seems that our state medicaid providers (we have multiple companies, not just plain medicaid) do not cover the pills. At all. End of story. SO pay nothing and have to deal with this. Or pay $300 a month to be comfortable.

I guess it's more a rant than anything. Anyone else have this issue?


Top
 Profile  
 
PostPosted: Fri Sep 19, 2014 2:21 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2801
Location: Southwest
Yea, that has been one of the more common complaints ever since the films came out. I am surprised that your insurance company will only pay for the filmstrips. My assumption was that the pills are now generic and therefore less costly.

The only recommendation I can give is to let the film dissolve between your teeth and gums. It will take longer to melt but it shouldn't give you any mouth sores. I too get the sores from time to time and someone here had posted that remedy.

Hope that helps,

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group